# SDR G6OA034

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 2568A13
- Condition: Bad
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AUTO SLAT SYSTEM DEPLOYED.  AFTER TROUBLESHOOTING, REMOVED AND REPLACED NR 2 AOA SENSOR IAW 22-31-01.  SLAT SYSTEM TESTED OK IAW 22-33-00.  (M)
